# SDR RMXA0305107013

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N113LL
- Make and model: Bolkms BK117A4
- Aircraft serial: 7013
- Aircraft time: 11,828 hours, 43,591 cycles
- Engine: Lyc LTS101650B1
- Engine time: 4,279 hours, 7,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compensator
- Part number: 430109910
- Part serial: 84400026
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 9,119 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE WAS RETURNED TO IDLE POSITION & NOT SHUTDOWN IN FLIGHT. ON RETURN LEG OF FLIGHT, PILOT NOTICED TORQUE SPLITS BETWEEN ENGINES. ADJUSTED & NOTICED TORQUE SPLIT GOT WORSE. REDUCED NR 2 ENGINE TO IDLE POSITION & PERFORMED UNEVENTFUL RUNNING ON LANDING. TROUBLESHOOTING DETERMINED NR 2 ENGINE TEMPERATURE COMPENSATOR HAD FAILED. REPLACED TEMP COMPENSATOR & RETURNED ACFT TO SERVICE.
